# SDR CALA2013103092520

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,379 hours, 12,545 cycles
- Engine: Pwa PW4056
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NEEDED 4 - 5 UNITS LT TRIM IN CLIMB.  NEEDS APPROXIMATELY 3.8 - 4.0 UNITS OF TRIM IN CRUISE
